# SDR MASA200700915

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 9,438 hours, 7,210 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Condition: Damaged
- Location: Wow
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2781 (INBOUND) - PILOT REPORTED A GEAR DISAGREE WARNING ON GEAR RETRACTION.  REMOVED AND REPLACED NLG HARNESS AND SENSOR, OPS CHECK GOOD.
